# SDR SWI2024031200207

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR BEAM AT RBL 9.00 OUTBOARD ANGLE CRACKED AT TOP CORNER   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED NEW OUTBOARD CLIP AT FS 280 FLOOR BEAM RBL 9.0 REF CRJ-200-SRM 51-42-21 AND, REO 601R-53-11-926 REV-B DATED 2006/05/10. COMPLIED WITH 51-900-1003-SKY AND REO 601R-53-11-926 REV-B DATED 2006/05/10 WAS USED FOR FASTENER CALL OUT ONLY. SEE CONTINUATION CARD FOR DETAILS
